RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 94–101 (Mi mz407)  

This article is cited in 1 scientific paper (total in 1 paper)

Gibbs Measures and Markov Random Fields with Association $I$

A. M. Rakhmatullaev, U. A. Rozikov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: We introduce the notions of a Gibbs measure with the corresponding potential with association $I$ (where $I$ is a subset of the set $\{1,2,…,k\}$) of a Markov random field with memory $I$ and measure with association $I$. It is proved that these three notions are equivalent.

DOI: https://doi.org/10.4213/mzm407

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 83–89

Bibliographic databases:

UDC: 517.98+530.1
Received: 29.01.2001

Citation: A. M. Rakhmatullaev, U. A. Rozikov, “Gibbs Measures and Markov Random Fields with Association $I$”, Mat. Zametki, 72:1 (2002), 94–101; Math. Notes, 72:1 (2002), 83–89

Citation in format AMSBIB
\Bibitem{RakRoz02}
\by A.~M.~Rakhmatullaev, U.~A.~Rozikov
\paper Gibbs Measures and Markov Random Fields with Association $I$
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 94--101
\mathnet{http://mi.mathnet.ru/mz407}
\crossref{https://doi.org/10.4213/mzm407}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942585}
\zmath{https://zbmath.org/?q=an:1021.60040}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 83--89
\crossref{https://doi.org/10.1023/A:1019821222202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141737020}


Linking options:
  • http://mi.mathnet.ru/eng/mz407
  • https://doi.org/10.4213/mzm407
  • http://mi.mathnet.ru/eng/mz/v72/i1/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Filchenkov, “Mery istinnosti i veroyatnostnye graficheskie modeli dlya predstavleniya znanii s neopredelennostyu”, Tr. SPIIRAN, 23 (2012), 254–295  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:83
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019